Axiomatizations and factorizations of sugeno utility functions

Waldhauser, Tamás, Couceiro, Miguel: Axiomatizations and factorizations of sugeno utility functions.
INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, 19 (4). pp. 635-658. ISSN 0218-4885 (2011)

[img]
Preview
Text
2011_2.pdf - Accepted Version

Download (373kB) | Preview
Item Type: Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS
Date: 2011
Volume: 19
Number: 4
Page Range: pp. 635-658
ISSN: 0218-4885
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1949529
DOI id: https://doi.org/10.1142/S0218488511007167
Date Deposited: 2019. Nov. 07. 12:49
Last Modified: 2019. Nov. 07. 12:49
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17334
Web of Science® Times Cited: 8 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year